# SDR NWAA09253209

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 5598
- Condition: Discharged
- Location: Cabin
- Part time: 46,995 hours, 23,719 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL LIGHTING AT SEATS 13L, 14L, 15L, 16L, 18L, 19L, 20L, 24L, 25L, 26L INOPERATIVE.  REPLACED (2) EPSU, AND DOOR 2R SLIDE.  (K)
